# SDR 96ZZZX3731

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8625F
- Make and model: Hughes 369D
- Aircraft serial: 470111D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: A1AA1
- Condition: Shaft Separated
- Location: N2 Governor
- Part time: 1,338 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RPM DROOPED.  REMOVED N2 GOVERNOR AND FOUND DRIVE SPLINE, SPRING AND WASHERS HAD FALLEN OFF.
